# SDR JIKA2013022101

- Difficulty date: February 21, 2013
- Submitted: February 24, 2013
- Operation: Air carrier
- Aircraft: N31702
- Make and model: Beech 1900C
- Aircraft serial: UB3
- Aircraft time: 35,006 hours, 50,298 cycles
- Engine: Pwa PT6A65B
- Engine time: 31,427 hours, 45,050 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO KJAC THE PILOT REPORTED THAT HIS LEFT ENGINE POWER LEVER WOULD REDUCE POWER, BUT THERE WAS NO RESPONSE FROM THE LEFT ENGINE WHEN THE PILOT ADVANCED THE LEFT POWER LEVER.  THE PILOT SHUT DOWN THE LEFT ENGINE, DECLARED AN EMERGENCY AND LANDED AT KJAC WITHOUT INCIDENT.  CONTRACT MAINTENANCE AT KJAC INSPECTED THE LEFT ENGINE; ALL ENGINE CONTROLS, THROTTLE, PROP AND CONDITION LEVER FUNCTIONED NORMALLY.  INSPECTED THE P3 FILTER NO DISCREPANCIES FOUND.  BLEW AIR THROUGH THE P3 LINES NO DEBRIS FOUND.  GROUND PERFORMANCE RUN COMPLETED ON THE LEFT ENGINE AND THE ENGINE PERFORMED SATISFACTORY.  A CHECK FLIGHT WAS COMPLETED AND THE ENGINE PERFORMED SATISFACTORY.  NO DISCREPANCIES REPORTED ON SUBSEQUENT FLIGHTS.
